# SDR FDEA200905111621

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163085
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORE FLAP, INBOARD, WBL 224, CRACK ON SKIN ABOVE CARRIAGE ATTACH   FITTING CUT OUT DAMAGED AREA OF SKIN IAW SRM 51-10-1.  FABRICATED REPAIR DOUBLER MATERIAL USED 2024 T3 0.063" PO NR 9008130 DIM 5 1/2 INCH BY 4 3/8 INCH IAW SRM 57-50-2 FIG 4 AND 57-50-4 FIG 1.  TREATED AND PRIMED REPAIR DOUBLER IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 ON RT INBD FORE FLAP.
